I have taken a course for treatment of acne,the medicine is (roaccutane)for 7months and i completed my course from 2years and i have been monitoring my liver enzymes every month in the course and its normal and after i stopped the medication i made another blood test on liver enzymes and also it was completely normal and from that 2yrs i haven't anyside effects but i have read alot of topics and i see that alot of people have liver problems by taking this medication and that make me worry about my liver am i suppose to do any blood test further or may in the future i will suffer from liver problems and in what priod this medication get completely out of my liver iam asuring you again it have been 2yrs since i stopped roaccutane and iam completely normal and healthy is there any side effect on liver that will appear in the future from this medication
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.